# SDR DALA2024102710421

- Difficulty date: October 26, 2024
- Submitted: October 27, 2024
- Operation: Air carrier
- Aircraft: N368DN
- Make and model: Airbus A321-211
- Aircraft serial: 8695
- Aircraft time: 17,741 hours, 7,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3068, CRACK SHEAR PLATE STR 23 L AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE STR 23 L AT AFT GALLEY AREA AS PER A321 SRM 51-72-11-911-001 AND DWG D53474180, ISSUE: AA, RELEASE DATE: 09-SEP-24. MEASURES OF CRACK L: 0.843 IN. (LP 0629779)
